MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC FEMORAL STEM; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA MASTERLOC FEMORAL STEM; CEMENTLESS FEMORAL STEM
Catalog Number 01.39.207
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 07/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 july 2018: lot 166782: (b)(4) items manufactured and released on 19 january 2017.Expiration date: 2022-01-10.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During surgery the surgeon implanted the real stem and cracked the calcar.The surgeon felt the implant did not match the broach and due to the compromised bone and wire to fix the fracture he decided to go with a cemented size 4 standard stem.The cementless stem was discarded.No delay.
 
Additional Manufacturer Narrative
Dimensional analysis performed on september 13 by quality control manager.From the documentation of lot, don't emerge anomalies; the whole dossier of manufacture is conforming to the specific project.The dimensional control, has not identified any anomaly or production defect.The device are conforming to the specifications of project.Visual inspection performed by r&d product manager on 14 september 2018 dimensional analysis of the stem has been requested.The analysis did not highlight any non-conformity in the dimensional analysis.Broach dimensional analysis should be performed, but the component is not available.

Brand Name
MASTERLOC FEMORAL STEM
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7734721
Report Number3005180920-2018-00589
Device Sequence Number19062588
Product Code LZO
UDI-Device Identifier07630030885679
UDI-Public07630030885679
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Catalogue Number01.39.207
Device Lot Number166782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer07/11/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;